Peripheral Neuropathy In Lips
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Rocky Mountain CARESHello and thanks for posting.The medications in Atripla are usually not associated with causing peripheral neuropathy.Your symptoms also don't sound like typical peripheral neuropathy, which is most often a numbness or burning sensation that... Read more »
The Robert James Frascino AIDS FoundationHi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »
Stanford University, School of MedicineUsually with advanced HIV, or because of medications. HTLV 1/2 (human t cell leukemia virus) are cousins of HIV.MH... Read more »
Connect With Others
Posted by paranoiafreak, 1 Replyhave been worried of contracting HIV.
I have had unprotected receptive anal sex last August 12, 2011 and i also had protected anal sex on October 12,2011.
On the last week of October, i started to feel chills everyday at night and i have stuffy nose... Read more »
Posted by Anonymous, 1 Replydear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Posted by ConfusedJerry, 3 Repliesi got alot of symptoms and i wont list them all .. let's say my exposure was 2012 i had this numb feeliing in my left feet on december 2013 i got scared about it because i thought it will not go away it took 2 months to get back the sensation now... Read more »
Guides for People With HIV